# SDR DALA2017111508159

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 76,027 hours, 57,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERWING INOPERATIVE.  R & R THE BATTERIES IN B5105 IAW AMM 33-53. OPS CHECKED GOOD.
